| Model Number |
3268 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced ineffective therapy.As a result, surgical intervention was undertaken wherein the lead was unplugged and a new leads implanted for optimal coverage.Effective therapy was restored post operatively.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.